MathSciNet Relay Station
MathSciNet bibliographic data
MR2230972 (2007a:46035) 46E35 (31C45 46E15)
Mazʹya, Vladimir Conductor inequalities and criteria for Sobolev type two-weight imbeddings. J. Comput. Appl. Math. 194 (2006), no. 1, 94–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement